Table of Contents
International Journal of Combinatorics
Volume 2013 (2013), Article ID 595210, 34 pages
http://dx.doi.org/10.1155/2013/595210
Review Article

On Bondage Numbers of Graphs: A Survey with Some Comments

School of Mathematical Sciences, University of Science and Technology of China, Wentsun Wu Key Laboratory of CAS, Hefei, Anhui 230026, China

Received 15 December 2012; Revised 20 February 2013; Accepted 11 March 2013

Academic Editor: Chính T. Hoang

Copyright © 2013 Jun-Ming Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The domination number of a graph is the smallest number of vertices which dominate all remaining vertices by edges of . The bondage number of a nonempty graph is the smallest number of edges whose removal from results in a graph with domination number greater than the domination number of . The concept of the bondage number was formally introduced by Fink et al. in 1990. Since then, this topic has received considerable research attention and made some progress, variations, and generalizations. This paper gives a survey on the bondage number, including known results, conjectures, problems, and some comments, also selectively summarizes other types of bondage numbers.